Hiroshima Mathematical Journal

The Palais-Smale condition for the energy of some semilinear parabolic equations

Ryo Ikehata

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 30, Number 1 (2000), 117-127.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206124770

Digital Object Identifier
doi:10.32917/hmj/1206124770

Mathematical Reviews number (MathSciNet)
MR1753386

Zentralblatt MATH identifier
0953.35067

Subjects
Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35B33: Critical exponents 35B40: Asymptotic behavior of solutions

Citation

Ikehata, Ryo. The Palais-Smale condition for the energy of some semilinear parabolic equations. Hiroshima Math. J. 30 (2000), no. 1, 117--127. doi:10.32917/hmj/1206124770. https://projecteuclid.org/euclid.hmj/1206124770


Export citation

References

  • [1] H. Brezis and L. Nirenberg. Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Comm. Pure Appl. Math. 36 (1983), 437-477.
  • [2] V. Benci and G. Cerami. Existence of positive solutions of the equation -Au + a(x)u =u (N+2)/(N-2) in RN, J. Funct. Anal. 88 (1990), 90-117.
  • [3] T. Cazenave and P. L. Lions. Solutions globales d'equations de la chaleur semilineaires. Comm. Partial Diff. Eq. 9 (1984), 955-978.
  • [4] G. Cerami, S. Solimini and M. Struwe. Some existence results for superlinear boundary value problems involving critical exponents. J. Funct. Anal. 69 (1986), 289-306.
  • [5] Y. Giga. A bound for global solutions of semlinear heat equations. Comm. Math. Phys. 103 (1986), 415-421.
  • [6] D. Henry. Geometric Theory of Semilinear Parabolic Equations. Lecture notes in Math. 840, Springer-Verlag, 1981.
  • [7] H. Hoshino and Y. Yamada. Solvability and smoothing effect for semilinear parabolic equations. Funk. Ekva. 34 (1991), 475-494.
  • [8] R. Ikehata and T. Suzuki. Stable and unstable sets for evolution equations of parabolic and hyperbolic type. Hiroshima Math. J. 26 (1996), 475-491.
  • [9] R. Ikehata and T. Suzuki. Semilinear parabolic equations involving critical Sobolev exponent: local and asymptotic behavior of solutions, to appear in Diff. Int. Equations.
  • [10] H. Ishii. Asymptotic stability and blowing-up of solutions of some nonlinear equations. J. Diff. Eq. 26 (1977), 291-319.
  • [11] H. A. Levine. Some nonexistence and instability theorems of solutions of formally parabolic equations of the form Put = -Au + F(u). Arch. Rat. Mech. Math. 51 (1973), 371-386.
  • [12] P. L. Lions. The concentration-compactness principle in the calculus of variations: the locally compact case. Part I, Ann. I.H.P. Analyse Nonlineaire 1 (1984), 109-145 and Part II 1 (1984), 223-283.
  • [13] M. Otani. Existence and asymptotic stability of strong solutions of nonlinear evolution equations with a difference term of subdfferentials. Colloq. Math. Soc. Janos Bolyai, Qualitative Theory of Differential Equations 30, North-Holland, Amsterdam, 1980.
  • [14] L. E. Payne and D. H. Sattinger. Saddle points and unstability of nonlinear hyperbolic equations. Israel J. Math. 22 (1975), 273-303.
  • [15] D. H. Sattinger. On global solution of nonlinear hyperbolic equations. Arch. Rat. Mech. Math. 30 (1968), 148-172.
  • [16] M. Struwe. Variatonal Methods. A Series of Modern Surveys in Mathematics 34, Springer-Verlag, 1996.
  • [17] M. Struwe. A global compactness result for elliptic boundary value problems involving limitting nonlinearities. Math. Z. 187 (1984), 511-517.
  • [18] M. Tsutsumi. On solutions of semilnear differential equations in a Hubert space. Math. Japon. 17 (1972), 173-193.